# SDR DALA1100250970

- Difficulty date: January 1, 2011
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 43173
- Aircraft time: 53,594 hours, 39,921 cycles
- Engine: Pwa JT8D
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE F/A NOTICED ELECTRICAL SHORTING AND SMOKE EMITTING FROM ROW 25ABC.  MX FOUND LIGHT BALLAST AND HARNESS BURNED AT ROW 24AB.  BALLAST WAS REPLACED BUT HARNESS WAS NOT IN STOCK AND FWD OVERHEAD LIGHTS ON MCO 33-00-02.
